MAUDE Adverse Event Report: HOLOGIC, INC. TRUNODE SURGICAL GAMMA PROBE; PROBE, UPTAKE, NUCLEAR

HOLOGIC, INC. TRUNODE SURGICAL GAMMA PROBE; PROBE, UPTAKE, NUCLEAR
Model Number 120-807605
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Disposable trunode handpiece ref:120-807605 not working.Handpiece turning on and talking to tablet but not picking up nuclear medicine over patient.Tried new tablet but had to change out handpiece.

Brand Name
TRUNODE SURGICAL GAMMA PROBE
Common Device Name
PROBE, UPTAKE, NUCLEAR
Manufacturer (Section D)
HOLOGIC, INC.
445 simarano drive
marlborough MA 01752
MDR Report Key22977081
Report Number22977081
Device Sequence Number21126425
Product Code IZD
UDI-Device Identifier15420045512856
UDI-Public(01)15420045512856
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/18/2025
Report Date (Section F) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number120-807605
Device Catalogue Number120-807605
Device Lot Number25A23RC
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer09/05/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale
Date Report Sent to FDA07/18/2025